MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ ECLIPSE NEEDLE; HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ ECLIPSE NEEDLE; HYPODERMIC NEEDLE
Catalog Number 305768
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that twenty-two bd¿ eclipse needles had drops of blood splatter when the safety devices were activated.
 
Additional Manufacturer Narrative
Investigation summary: a device history record review was performed and showed no non-conformance's associated with this issue during the production of this batch.Since no samples displaying the condition reported were returned for examination, we were unable to fully investigate this incident.Root cause could not be determined as there is no sample returned for investigation.During outgoing inspection, there was no abnormality observed during visual inspection.For the duration of the last 12 months, there was no quality notification raised for a similar non-conformance.
 
Event or Problem Description

Brand Name
BD¿ ECLIPSE NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8283735
Report Number8041187-2019-00117
Device Sequence Number159236
Product Code FMI
UDI-Device Identifier30382903057680
UDI-Public30382903057680
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number305768
Device Lot Number8207154
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;